Next Article In Issue>
Volume 12, Issue 2, May 2005, Pages -
Foreword
Authors
M.C. Nucci
Available Online 1 May 2005.
- Copyright
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Next Article In Issue>
Cite this article
TY - JOUR AU - M.C. Nucci PY - 2005 DA - 2005/05/01 TI - Foreword JO - Journal of Nonlinear Mathematical Physics VL - 12 IS - 2 SN - 1776-0852 UR - https://www.atlantis-press.com/article/736 ID - Nucci2005 ER -